MathSciNet Relay Station
MathSciNet bibliographic data
MR2047626 35J55 (35B05 92D25)
Wang, Mingxin Stationary patterns of strongly coupled prey-predator models. J. Math. Anal. Appl. 292 (2004), no. 2, 484–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement